# SDR 9710326614

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Limit Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE STABILIZER TRIM LIMIT SWITCHES, OPERATIONAL CHECK GOOD.
